Identities involving covering systems. II.

Štefan Porubský

Mathematica Slovaca (1994)

  • Volume: 44, Issue: 5, page 555-568
  • ISSN: 0139-9918

How to cite

top

Porubský, Štefan. "Identities involving covering systems. II.." Mathematica Slovaca 44.5 (1994): 555-568. <http://eudml.org/doc/34398>.

@article{Porubský1994,
author = {Porubský, Štefan},
journal = {Mathematica Slovaca},
keywords = {Bernoulli numbers; Bernoulli polynomials; Euler polynomials; covering systems; identities; Euler numbers},
language = {eng},
number = {5},
pages = {555-568},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Identities involving covering systems. II.},
url = {http://eudml.org/doc/34398},
volume = {44},
year = {1994},
}

TY - JOUR
AU - Porubský, Štefan
TI - Identities involving covering systems. II.
JO - Mathematica Slovaca
PY - 1994
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 44
IS - 5
SP - 555
EP - 568
LA - eng
KW - Bernoulli numbers; Bernoulli polynomials; Euler polynomials; covering systems; identities; Euler numbers
UR - http://eudml.org/doc/34398
ER -

References

top
  1. BEEBEE J., Bernoulli numbers and exact covering systems, Amer. Math. Monthly 99 (1992), 946-948. (1992) Zbl0776.11008MR1190561
  2. CHOI S. L. G., Covering the set of integers by congruences of distinct moduli, Math. Comp. 25 (1971), 885-895. (1971) Zbl0231.10004MR0297692
  3. DEEBA E. Y.-RODRIGUES D. M., Stirling's series and Bernoulli numbers, Amer. Math. Monthly 98 (1991), 423-426. (1991) Zbl0743.11012MR1104307
  4. LEHMER D. H., A new approach to Bernoulli polynomials, Amer. Math. Monthly 95 (1988), 905-911. (1988) Zbl0663.10009MR0979133
  5. MORIKAWA R., On a method to construct covering systems, Bull. Fac. Liberal Arts Nagasaki Univ. 22 (1981), 1-11. (1981) Zbl0462.10002MR0639636
  6. MORIKAWA R., Some examples of covering sets, Bull. Fac. Liberal Arts Nagasaki Univ. 21 (1981), 1-4. (1981) Zbl0462.10003MR0639635
  7. MORDELL L. J., Integral formulae of arithmetical character, J. London Math. Soc. 33 (1958), 371-375. (1958) Zbl0081.27404MR0100052
  8. NIELSEN N., Traite elementaire des nombres de Bernoulli, Gauthier-Villars, Paris, 1923. (1923) Zbl50.0170.04
  9. PORUBSKÝ Š., Covering systems and generating functions, Acta Arith. 26 (1975), 223-231. (1975) Zbl0268.10044MR0379423
  10. PORUBSKÝ, Š, On m times covering systems of congruences, Acta Arith. 29 (1976), 159-169. (1976) Zbl0282.10033MR0399033
  11. PORUBSKÝ, Š, Identities involving covering systems I, Math. Slovaca 44 (1994), 153-162. (1994) Zbl0809.11012MR1282532
  12. RAABE J. L., Die Jacob Bernoulli'sche Function, Zurich, 1848. 
  13. RAABE J. L., Mathematische Mitteilungen. Vol. I; II, Verlag von Meyer & Zeller, Zurich, 1857; 1858. 
  14. SAALSCHUTZ L., Vorlesungen uber die Bernoullischen Zahlen, Verlag von Julius Springer, Berlin, 1893. Zbl25.0910.03
  15. SCHINZEL A., Reducibility of polynomials and covering systems of congruences, Acta Arith. 13 (1967), 91-101. (1967) Zbl0171.00701MR0219515
  16. ZNÁM Š., Vector-covering systems of arithmetical sequences, Czechoslovak Math. J. 24(99) (1974), 455-461. (1974) Zbl0311.10003MR0352032

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.